# SDR 95ZZZX2508

- Difficulty date: April 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N45GL
- Make and model: Beech 1900C
- Aircraft serial: UC45
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Part number: 1181300001
- Condition: Dented
- Location: Lt Wing
- Part time: 14,835 hours
- Stage of operation: TX
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

ORD - WHILE PARKED WITHOUT PASSENGERS ON BOARD, THE LEFT WING TIP AND OUTBOARD TRAILING EDGE WERE DENTED BY A BAG CART TOW TRACTOR.  MAINTENANCE REMOVED THE AILERON AND WING TIP AND INSPECTED THOSE AREAS FOR FURTHER DAMAGE.  A SERVICEABLE AILERON AND WING TIP ASSEMBLY WERE INSTALLED.  A TEST FLIGHT WAS SUCCESSFUL.
